• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6789
School of Physics
  Title:   Exact Solution of the Dirac Equation for A Spin-1/2 Charged Particle in 2D and 3D Euclidean Spaces with Shape Invariance Symmetry
  Author(s): 
1.  H. Fakhri
2.  N. Abbasi
  Status:   Published
  Journal: J. Math. Phys.
  Vol.:  42
  Year:  2001
  Pages:   2416-2437
  Supported by:  IPM
  Abstract:
It is shown that two types of shape invariance with respect to quantum numbers n and m lead us to solve Dirac equation for a spin−[1/2] charged particle in two-dimensional and three-dimensional Euclidean spaces in the presence of magnetic fields. Also, we introduce supersymmetry algebra and shape invariance symmetry represented by two bunches of spinors obtained from the above solutions.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right